# SDR HALA2014091600139

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 6,937 hours, 1,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321430
- Part serial: 133742
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FOUND INOPERATIVE DURING OPS CHECK,.  R & R ESPU BATTERY IAW AMM 33-51-38-400-802-A, OPS CHECKED OK, OK FOR SERVICE.
